# SDR REXA2015013100161

- Difficulty date: January 31, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N8928A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7928
- Aircraft time: 23,239 hours, 20,663 cycles
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Seal
- Condition: Missing
- Location: Fire Bottle
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FIRE EXTINGUISHER SEAL MISSING.  VERIFIED FIRE EXTINGUISHER NOT DISCHARGED, RE-SEALED FIRE EXTINGUISHER IAW AMM 26-23-01.
